# SDR SWAA2022011478798

- Difficulty date: March 13, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 285A12002
- Part serial: D01569
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 2; FLAPS BECOME ASSYMETRY BETWEEN 0* & 1*.COMPLIED WITH FLAP ASSEMBLY QRH PROCEDURE NO HIGH ENERGY STOP. / PERFORMED BITE CHECK OF FSCU AND FOUND FAULT MESSAGES 27-81230; 27-81213; 27-81212; 27-53255. TROUBLEHSOT PER FIM 27-59 TASK 806; FIM 27-51 TASK 836; AND FIM 27-88 TASK 803. FOUND ALL SENSORS ON SLAT #7 TO BE GOOD. R+R'D FSCU PER SIM 27-88 TASK 808. ALSO FOUND SKEW SENSOR AND CONNECTOR TO BE FAULTING R+R'D BOTH SENSOR AND CONNECTOR D11824. REFER TO MTSI FOR WORK PERFORMED REFERENCE DIS # 9816.
